# SDR AALA201806269044

- Difficulty date: June 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111414200
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT FRAME 21,  Y-189 .  REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53111406.
